MathSciNet Relay Station
MathSciNet bibliographic data
MR878701 (88f:41003) 41A05 (41A15 41A63)
Chui, C. K.; Jetter, K.; Ward, J. D. Cardinal interpolation by multivariate splines. Math. Comp. 48 (1987), no. 178, 711-724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement